Flash Flood, Duval
- When
- June 14, 12:50 AM EST to 2:00 AM EST
- Where
- Duval County, Jacksonville Intl Ap
- Reported by
- UTILITY COMPANY
- Coordinates
- 30.335, -81.648 (the zone’s center; the record gives no point)
JIA Communications reported that Pecan Park Rd. was under was.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
JIA Communications reported that Pecan Park Rd. was under was. The JIA parking garage was also billowing up water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 13, 8:04 PM EST, 4 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 904 PM EDT SUN JUN 13 2004 MID/UPPER RIDGE HAS SHIFTED SE OF AREA WEAKENING SUBSIDENCE THAT WAS OVER AREA YESTERDAY. CONVECTION EASILY DEVELOPED OVER S GA NEAR OLD BACK DOOR COLD FRONT AND MOVED SOUTH ENCOUNTERING THE SEABREEZE FRONTS OVER N FL. ACTIVITY STILL GOING ON WITH HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES OCCURRING OVER EASTERN MARION AND SUWANNEE COUNTIES. WILL LEAVE ZONES AS IS FOR NOW AS CONVECTION WILL LAST AWHILE. MARINE...CURRENT FORECAST LOOKS GOOD. LITTLE CHANGE NEEDED. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && MZ/SC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT SUN JUN 13 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- ALACHUA FL-APPLING GA-ATKINSON GA-BACON GA-BAKER FL-BRADFORD FL- BRANTLEY GA-CHARLTON GA-CLAY FL-CLINCH GA-COASTAL CAMDEN GA- COASTAL GLYNN GA-COFFEE GA-COLUMBIA FL-DUVAL FL-ECHOLS GA-FLAGLER FL- GILCHRIST FL-HAMILTON FL-INLAND CAMDEN GA-INLAND GLYNN GA- JEFF DAVIS GA-MARION FL-NASSAU FL-PIERCE GA-PUTNAM FL-ST. JOHNS FL- SUWANNEE FL-UNION FL-WARE GA-WAYNE GA- 1200 PM EDT SUN JUN 13 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING... A WEAK FRONT OVER SOUTHEAST GEORGIA IN COMBINATION WITH HIGH ATMOSPHERIC MOISTURE AND INSTABILITY WILL LEAD TO THUNDERSTORM DEVELOPMENT THIS AFTERNOON ACROSS THE AREA. THE HIGHEST CHANCES OF THUNDERSTORMS WILL BE LOCATED ACROSS INTERIOR AREAS FROM ABOUT LAKE CITY TO ALMA. STORM MOTION WILL BE TOWARD THE NORTH TO NORTHEAST AT 5 TO 10 MPH. THE MAIN CONCERN WITH ANY STRONG THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL...AND WIND GUSTS OF 40 TO 50 MPH. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOONS AND EVENINGS EACH DAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/CAMP
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
931 PM EDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0915 PM FLOOD 2 NW SILVER SPRINGS SHO 29.12N 82.03W
06/13/2004 MARION FL LAW ENFORCEMENT
ROAD FLOODING AT 3330 S. PINE.
0915 PM FLOOD 6 NE OCALA 29.25N 82.06W
06/13/2004 MARION FL LAW ENFORCEMENT
ROAD FLOODING AT SR-40 AND BASELINE RD NEAR SILVER
SPRINGS. ONE VEHICLE REPORTED STUCK IN WATER.
&&
CARROLLSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1119 PM EDT SUN JUN 13 2004 FLZ024-025-140400- DUVAL FL-NASSAU FL- 1119 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND NORTHERN AND EASTERN DUVAL COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL MIDNIGHT... AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF CALLAHAN TO 3 MILES NORTH OF JACKSONVILLE INTERNATIONAL TO 4 MILES NORTH OF UNF...MOVING NORTHEAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND UNF...SAN PABLO...OCEANWAY...JACKSONVILLE INTERNATIONAL...CALLAHAN... FORT CAROLINE...NEPTUNE BEACH AND MAYPORT THROUGH MIDNIGHT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1158 PM EDT SUN JUN 13 2004 FLZ024-025-GAZ166-140500- COASTAL CAMDEN GA-DUVAL FL-NASSAU FL- 1158 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU...DUVAL AND CAMDEN COUNTIES FOR FREQUENT DEADLY LIGHTNING AND EXTREMELY HEAVY RAINFALL VALID UNTIL 100 AM EDT... AT 1158 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTH OF YULEE...OR ABOUT 10 MILES NORTHEAST OF JACKSONVILLE INTERNATIONAL...MOVING NORTH AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND THE JACKSONVILLE INTERNATIONAL AIRPORT...YULEE...TALBOT ISLAND...OCEANWAY...LITTLE TALBOT ISLAND...FORT CAROLINE...AMELIA CITY...FERNANDINA BEACH...ST. MARYS...AND HIGH POINT THROUGH 100 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. A FLOOD WARNING REMAINS IN EFFECT FOR NASSAU AND DUVAL COUNTIES THROUGH 2 AM. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
The Jacksonville radar (KJAX), 17 km away, was scanning. The volume nearest the first event began at 05:51 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2004Every state in 2004This day in weather historyWarnings in Florida, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5397237.